Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Karmen

brevoxyl-8/retina-m/minocycline

Hi, I'm new in this community and I love the support/help that everybody gives.

But on with my topic!

I'm currently on the medications listed in the topic, and I'm just really emotionally depressed from seeing my face in the mirror. Moreso, hearing compliments from my parents. -_-

I was previously prescribed just retina at night, and benzaclin in the morning, and it totally cleared me up. And I didn't even wear face make-up during this past summer in result. Then when I came back from my vacation in Vancouver, (2-3 weeks afterwards), I started breaking out again. Now, I don't know if it was partially due to the fact that I ran out of benzaclin during my trip and didn't get more afterwards and just simply used the retina at night, or it was the whole climate change (I live in Boston). It happened last year when I came back from Vancouver as well, which pushed me to see the dermo for the first time.

As the school year progresses, my skin is getting worse and worse. I've gotten zits ALL OVER MY FACE as opposed to my normal breakout on my cheeks only.

Currently, I'm afraid that I'll get dependent on Minocycline through reading all the reviews and info from all over the net. I've already taken it for nearly a week now, so has it set in yet? Can I still stop it before it makes any damage? Or should I stick with it?

I don't know. This is a long message, and I just don't know how to throw my whole situation out there.

I'm just so discouraged with how my skin looks, and I miss my summer skin so much.

Sorry, all. Please reply with some input!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×